# SDR CA000824012

- Difficulty date: July 27, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 3,961 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Condition: Stuck
- Location: Engine
- Component: Bleed Valve
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED VALVE STUCK CLOSED IN-FLIGHT - COCKPIT INDICATION. EVEN AFTER SHUTDOWN,  THE ENGINEER NOTICED IT WAS STILL IN THE CLOSED POSITION. THE ENGINEER PROCEEDED TO START REMOVING THIS  BLEED VALVE, WHEN HE HEARD A CLICK AND NOTICED THE BLEED VALVE HAD OPENED.  A BENCH TEST WAS SATISFACTORY AFTER IT HAD COOLED DOWN.  THIS BLEED VALVE WAS REPLACED, REASON:  STICKS CLOSED WHEN HOT.  PREVIOUS CERTIFICATION:  ACRO 87250 - REPAIRED.
